# SDR ASOA2015072913553

- Difficulty date: July 29, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT TOP PLATE ON LBL 9 HAS CORROSION FROM FS 589 TO FS 621.  BLENDED FLOOR SUPPORT TOP PLATE AT LB 9, FS 559-FS 621.  MAX MATERIAL REMOVED .011.  FOUND TO BE OUT OF LIMITS IAW REO 601R-53-00-005, DETAIL B.  UPON FURTHER INVESTIGATION FOUND OUT OF LIMITS AND REQUIRES ENGINEERED DISPOSITION.  INSTALLED NEW LBL 9.0, SEAT RAIL BEAM FROM FS 574-621 IAW BSC REO 601R-53-61-3780, REV A DATED 2011-07-15.  REMOVED 3 EA CORRODED SEAT TRACK SEGMENTS FROM LBL 9.0 BETWEEN FS 574-621 IAW SRM 51-41-02. LOCATED AND INSTALLED 3 EA SEAT TRACK FILLER SEGMENTS TO LBL 9.0 BETWEEN FS 574-621 IAW SRM 51-41-02. REMOVED CORRODED LBL 9.0, SEAT RAIL CAP BETWEEN FS 571-621. DRILLED/LOC FASTENERS IN NEW CAP IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW SERVICEABLE SEAT RAIL BEAM PN 601R35031-3 AT LBL 9.0 FS 574-FS 621 IAW SRM CH 51-40-11.
